# SDR CALA2010111500539

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 14,058 hours, 4,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR REPORTED BY FLIGHT ATTENDANTS DURING TAKEOFF CLIMB.  RETURN TO AIRPORT WAS WITHOUT INCIDENT.  OPERATED ALL AIRCRAFT SYSTEMS, INSPECTED A/C FOR ODORS, PERFORMED HI PWR RUN BOTH ENGINES AND OPERATED ALL ENG SYSTEMS AND AIR COND.  NO ODORS NOTED.  OK TO CONTINUE.
